Calculation of Arbitrary Overlap Integrals over Slater Type Orbitals Using Basic Overlap Integrals

Guseinov I., Mamedov B., Orbay M., Özdoǧan T.

Communications in Theoretical Physics, vol.33, no.2, pp.161-166, 2000 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1088/0253-6102/33/2/161
  • Journal Name: Communications in Theoretical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.161-166
  • Keywords: Overlap integrals, Slater-type orbitals
  • Ondokuz Mayıs University Affiliated: Yes


The recurrence relations are presented for the calculation of basic overlap integrals, by making use of which other overlap integrals are calculated analytically. These recurrence relations are especially useful for the calculation of any overlap integral for large quantum numbers. For the arbitrary values of screening constants of atomic orbitals and internuclear distances an accuracy of the computer results is satisfactory for the values of principal quantum numbers of Slater functions up to 50.